By the same authors

From the same journal

From the same journal

Phase Transitions in Continuum Ferromagnets with Unbounded Spins

Research output: Contribution to journalArticle

Standard

Phase Transitions in Continuum Ferromagnets with Unbounded Spins. / Daletskii, Alexei; Kondratiev, Y.; Kozitsky, Yuri.

In: Journal of Mathematical Physics, Vol. 56, 2015.

Research output: Contribution to journalArticle

Harvard

Daletskii, A, Kondratiev, Y & Kozitsky, Y 2015, 'Phase Transitions in Continuum Ferromagnets with Unbounded Spins', Journal of Mathematical Physics, vol. 56. https://doi.org/10.1063/1.4935163

APA

Daletskii, A., Kondratiev, Y., & Kozitsky, Y. (2015). Phase Transitions in Continuum Ferromagnets with Unbounded Spins. Journal of Mathematical Physics, 56. https://doi.org/10.1063/1.4935163

Vancouver

Daletskii A, Kondratiev Y, Kozitsky Y. Phase Transitions in Continuum Ferromagnets with Unbounded Spins. Journal of Mathematical Physics. 2015;56. https://doi.org/10.1063/1.4935163

Author

Daletskii, Alexei ; Kondratiev, Y. ; Kozitsky, Yuri. / Phase Transitions in Continuum Ferromagnets with Unbounded Spins. In: Journal of Mathematical Physics. 2015 ; Vol. 56.

Bibtex - Download

@article{daeb9d3441fe4b9b979b5455472107b3,
title = "Phase Transitions in Continuum Ferromagnets with Unbounded Spins",
author = "Alexei Daletskii and Y. Kondratiev and Yuri Kozitsky",
year = "2015",
doi = "10.1063/1.4935163",
language = "English",
volume = "56",
journal = "J. Math. Phys.",
issn = "0022-2488",
publisher = "American Institute of Physics Publising LLC",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Phase Transitions in Continuum Ferromagnets with Unbounded Spins

AU - Daletskii, Alexei

AU - Kondratiev, Y.

AU - Kozitsky, Yuri

PY - 2015

Y1 - 2015

U2 - 10.1063/1.4935163

DO - 10.1063/1.4935163

M3 - Article

VL - 56

JO - J. Math. Phys.

JF - J. Math. Phys.

SN - 0022-2488

ER -